# SDR AALA202308212852

- Difficulty date: July 27, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 66,389 hours, 27,916 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND HORIZONTAL STABILIZER RIB, THIRD VERTICAL STIFFENER FROM FRONT ON RIB, 6 INCHES AFT OF SPAR, LOCATED AT STABILIZER STA 92.70.  REPAIRED RIB PER SRM 55-10-09-2R-4.
